International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Computing Discrete Logarithms in Quadratic Orders

Authors:
Michael J. Jacobson Jr.
Download:
DOI: 10.1007/s001450010013
Search ePrint
Search Google
BibTeX
@article{jofc-2000-14193,
  title={Computing Discrete Logarithms in Quadratic Orders},
  journal={J. Cryptology},
  volume={13},
  pages={473-492},
  doi={10.1007/s001450010013},
  author={Michael J. Jacobson Jr.},
  year=2000
}